# SDR REXA2016021600207

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 17,373 hours, 17,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  DEFERRED FLIGHT ATTENDANT FLASHLIGHT IAW MEL 25-61-04.  PLACARD INSTALLED, MMO2 UPDATED & CAT C.  R & R FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 25-61-00.  OPERATIONS CHECKED GOOD.  THIS CLEARS MEL 3262409-1 & PLACARD REMOVED.
